MathSciNet Relay Station
MathSciNet bibliographic data
MR1107028 (94c:58180) 58F30 (58F20 58F25)
Peixoto, Maria Lúcia Alvarenga; Pugh, Charles Chapman The planar closing lemma for chain recurrence. Trans. Amer. Math. Soc. 341 (1994), no. 1, 173–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement